Aa
A
A
A
Close
Thyroid Disorders Community
26.1k Members
Avatar universal

is no one there

i posted a question and no one is ansewering. Is anyone out there.
8 Responses
Avatar universal
Hi.

What is/are the question(s)?  You mentioned a high TSH in one post and not much else.  This forum is about Adrenal Insufficiency (AI), and although some people with AI also have Thyroid issues, maybe you could find more information and answers in the Thyroid Forum.  There are a lot of helpful people in these forums, but you might help them to help you by asking specific questions.  These topics cover so many tests and symptoms that is hard to answer your previous two questions.  Also, we are not doctors... Just people who have been through the same medical house of horrors that you are going through.

Hope you get some answers that you can use.
Avatar universal
I moved your posts to the thyroid community - which is a very busy one. It is a patient community, and not a doctor moderated community.  Hopefully someone will comment, but it helps to put very clear questions with tests and ranges. Right now this is in the wrong forum again, so I will move again.
Avatar universal
This is the THYROID DISORDERS COMMUNITY and people have answered your question Sweetpea.......take a look :o)
929504 tn?1332585934
I read your post and a TSH of 25 is very high and over the normal limits. You may show signs of hypothyroid which are (exhaustion, muscle aches, moodswings, possible anxiety, heart rate increase or decrease..) .You will need further bloodwork done in order to detect any abnormalties with your thyroid and you will probably need a sono or catscan to rule out any abnormalties such as nodules.

Have you been referred to an Endogcrinologist??? This is the first step to take. I'm sure that you are feeling crappy but there are med's that will help control your levels that will bring it back to normal.
649848 tn?1534633700
COMMUNITY LEADER
I found your post also, more information would be helpful, such as whether or not, you had any other tests done, if so, what were the results, etc.

Please be aware that we all volunteer our time on the patient forums; many of us have full time jobs, family to care for, etc, so it's not always possible to get an answer to your questions immediately.
Avatar universal
Hi,
Thanks for answering my post. I'm new to this so I guess I didn't tell you much.  Okay, here goes. I recently went to my doctors because I was so run down and my body aches so much I can hardly stand it. She took some labs, which was chem panel, metabolic panel and TSH.  Well the labs came back and my chem and metabolic panels were fine but my TSH was at 25.1 abnormal. She put me on Levothyroxine 100mg once a day. She said that this would help.
I want back a couple of weeks later, still feeling sick and not really able to function, I asked her if we needed to run more thyroid testing. She said No that the TSH showed her all she needed to know. Needless to say, I'm still sick and weak and having heart palpitations,legs and feet,hands are swelling, and I'm having concurring migraines. Is there anything else I need to ask my doctor?  Thanks again sweetpea6
1097839 tn?1344579942
hi sweetpea, if I was you I'd ask for a second opinion, for several reasons:

Your doctor should be running tests for FT4 and ideally also FT3, not just TSH. Ask her for a full thyroid function review and include thryoid antibodies so you get a full picture of what's going on with you. she should take the time to explain it all to you, it's your body and you have a right to be informed. Make sure you keep a note of all blood test results. It could take a while for you to feel better and you will want to have a record of your tests so you can develop your own knowldege and talk sensibly to your doctors.

If your heart palpitations are new it sounds like the thyrxoine dose might be too high and you may be going hyperthyroid (over active), that's never happened to me but I've heard it's not nice and can be worse than being hypo. have you told your doctor about the palpitations specifically? i'd expect her to take that seriously.

100mcg of thyroxine is quite a high dose to start off with (though not massive, I was started on half that, I'm now on 125mcg, but my sister started on 100mcg 20 years ago, I think a high starting dose like that used to be more common than it is now). Your doctor may have put you on that because your TSH reading was very high but if you are feeling worse now I'd really strongly suggest you insist on a second opinion.

thyroid medicine often takes a while to start to work. 2 weeks isn't long,, typically they test again after maybe six weeks of starting or changing medication, but the heart palpitations sound like you really ought to be looked at again sooner and if I was you I'd also be getting another doctor's opinion.

thyroid malfunction can be really frustrating. I was diagnosed a year ago and ended up off work for several months. It's really important you have a doctor who will l isten to you - and do use these forums as support. our shared experiences can be really useful. feel free to message me anytime, I'm  not on the boards every day but will always answer a direct message.

wishing you well.

yl
929504 tn?1332585934
When was the last testing done??? It may be time for more labs to see where the TSH is now. As "Yallolory" mentioned, if the dosage is too high, you can go into hyper mode, however being hypo can also cause those symptoms (they are very similar).

It's been long enough where you should be feeling some relief so if I were you, I would continue to "bug" the doc until something is done. There are other tests that will determine how you feel, as "Yallolory" mentioned as well..FT3 and FT4 are very important in determining how a patient feels, however most doc's haven't been schooled on that yet, obviously...so it's up to us (the patients) to demand the testing and keep record for "yourself"...even if the FT3 and FT4 is in range, you can still feel bad, depending on the which side of normal it is at (low or high).... It normally take up to 6weeks for the dosage to kick in, which is why testing is recommended every 6weeks until the patient is within normal range....      
Have an Answer?
Top Thyroid Answerers
649848 tn?1534633700
FL
Avatar universal
MI
1756321 tn?1547095325
Queensland, Australia
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
We tapped the CDC for information on what you need to know about radiation exposure
Endocrinologist Mark Lupo, MD, answers 10 questions about thyroid disorders and how to treat them
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.